# SDR DXTA2024061012014

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 2,013 hours, 1,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING MAIN CABIN DOOR FROM INTERIOR, EXCESSIVE FORCE IS REQUIRED TO MOVE HANDLE DOWN INTO THE LATCHED POSITION. FORWARD SIDE OF DOOR TOP TWO PINS AND RECEPTACLES SEEM TO SHOW WEAR AND MARKINGS.  VERIFIED MAIN CABIN DOOR MISALIGNMENT. ADJUSTED MAIN CABIN DOOR TO PERSCRIBED SPECIFICATIONS. OPERATED DOOR MULTIPLE TIMES WITH SMOOTH & PROPER OPERATION. NO OTHER DEFECTS NOTED AT THIS TIME. ALL WORK WAS PERFORMED IAW MM 52-10-00 AND IMM 25-20-09.
